Universidad Complutense de Madrid
E-Prints Complutense

Contractions of Low-Dimensional Nilpotent Jordan Algebras

Impacto

Descargas

Último año

Ancochea Bermúdez, José María y Fresán, Javier y Margalef Bentabol, Juan (2011) Contractions of Low-Dimensional Nilpotent Jordan Algebras. Communications in Algebra, 39 (3). pp. 1139-1151. ISSN 0092-7872

[img] PDF
Restringido a Sólo personal autorizado del repositorio

210kB

URL Oficial: http://www.tandfonline.com/doi/full/10.1080/00927871003649393


URLTipo de URL
http://www.tandfonline.comEditorial


Resumen

In this article, we classify the laws of three-dimensional and four-dimensional nilpotent Jordan algebras over the field of complex numbers. We describe the irreducible components of their algebraic varieties and extend contractions and deformations among their isomorphism classes. In particular, we prove that 2 and 3 are irreducible and that 4 is the union of the Zariski closures of the orbits of two rigid Jordan algebras


Tipo de documento:Artículo
Palabras clave:Contraction; Jordan algebras; Nilpotent; Rigidity
Materias:Ciencias > Matemáticas > Álgebra
Código ID:20688
Depositado:09 Abr 2013 17:46
Última Modificación:12 Dic 2018 15:13

Descargas en el último año

Sólo personal del repositorio: página de control del artículo